# SDR COEA2009022402899

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0235
- Aircraft time: 9,609 hours, 10,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 26111441
- Condition: Cracked
- Location: Zone 200
- Part time: 9,609 hours, 10,792 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT FLAP CONTROL MALFUNCTION.  FLAP MOTOR CB POPPED WHEN "FULL" FLAPS SELECTED IN-FLIGHT ALSO AFTER LANDING WHEN FLAPS SELECTED "UP".  TROUBLESHOOTING FOUND CRACKS IN THE WING FLAP MOTOR/ACTUATOR SUPPORT ASSY AFT VERTICAL BRACKET AND FORE/AFT BRACKET.  THE VERTICAL SUPPORT HAS ONE SMALL CRACK AND THE FORE/AFT SUPPORT IS CRACKED FROM THE LIGHTNING HOLE TO ITS EDGE.   SB CAB 05-4 REPLACES THE SUPPORT ASSY DUE TO CRACKING.  REMOVED AND REPLACED THE FLAP MOTOR/ACTUATOR SUPPORT ASSY WITH SB CAS05-4 INSTRUCTED PN.
